Folks: As I posted in another thread, Maggie was diagnosed with a UTI a week ago Monday. She received an injection of Baytril and started on oral Baytril on 2/17. She seemed to tolerate it well until Saturday when she stopped eating with definite signs of nausea -- no matter what I offered her, she would sniff it and walk away. I weighed her on Sunday and she had lost another pound and a half putting her at a tiny 17 1/2 lbs. I called the vet on Monday morning and asked that he call me back that evening. When I got home from work and Maggie woke up, she spewed bile. I called the vet and he called me right back -- he said to stop the Baytril and to start bringing her in on Tuesday for daily injections of Baytril to bypass her stomach. The vet wants her to get shots through Saturday and then repeat a urinalysis on Monday or Tuesday -- if clear, we'll stop the shots. It is now two days since the oral Baytril was stopped and she is still not eating. I have a call into the vet to see if, along with her Baytril shot this evening, she can also get some kind of injection for nausea. Her vet is off today and the other vet in the practice is not up to speed on her case so asked if the office manager could call the vet at home which she has done in the past for me. Please send some good thoughts Maggie's way!